Alert archive / Vermont / Wind Chill Advisories in 2007
Wind Chill Advisory 6, NWS Burlington, VT
NWS Burlington, VT issued this wind chill advisory at Mar 5, 2007, 4:27 AM EST for 6 counties in Vermont; 4 counties in New York. It took effect at Mar 6, 2007, 12:00 AM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2007, 4:27 AM EST (09:27 UTC)
- In effect from
- Mar 6, 2007, 12:00 AM EST
- Expired
- Mar 6, 2007, 7:06 PM EST
- In force
- 19 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Grand Isle County, VT, Orange County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 29 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 9.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind chill advisory went out at Mar 4, 10:16 PM EST, 6 hours 11 minutes earlier.
Area forecast discussion, Mar 4, 10:16 PM EST, 6 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1016 PM EST SUN MAR 4 2007
.SHORT TERM /REST OF TONIGHT/...
CONTD ABUNDANT LLVL MOIST...CHANNEL VORTICITY AND W UPSLOPE FLOW
HAS BEEN ACCNTG FOR -SN/+SHSN ACRS WRN SLOPES OF CENT GRN MTNS
INTO CENT VT THIS EVENING. ATTM...IT LOOKS LIKE THERE/S A BRF LGT
AT THE END OF THE TUNNEL WITH THIS EPISODE AS THE CHANNELED VORT
AXIS LIFTS E OF FA.
HWVR...AS PRVS FCST HAS ELUDED TO UPSTREAM ENERGY AND ARCTIC AIR
WL DELIVER A BRUTUALLY COLD PUNCH TO FA WITH SHSN/+SHSN WITH THE
ARRIVAL OF ARCTIC FNT AS AVBL MOIST MNTD ERLR WL GET SQUEEZED OUT.
UPDATED ZONES FOR THE LAST HURRAH OF TNGTS SHSN ACTVTY HAS BEEN
ISSUED ALG WITH NOWBTV.
&&
.AVIATION...
PRIMARILY VFR WITH SCT-BKN035-045 BKN100 THRU ERLY MRNG WITH THE
BRF XCPTN OF KMPV THRU 06Z THAT MAY BRFLY EXPERIENCE IFR CONDS DUE
TO LCLZD SHSN. BY DAWN...BKN SKIES AND BCMG INCRSGLY UNSTABLE WITH
STG S/W DROPPING INTO ERN GRT LAKES WITH A SFC CLIPPER AS WELL.
VFR CONDS WL GRADUALLY DROP TO MVFR AND LCL IFR IN NY...THEN VT
WITH INCRSG SFC WNDS OF 15-25 KTS FM SW TO W. MVFR TO IFR AND LIFR
CONDS DVLP ARD 18Z AT KMSS/KSLK WITH THE ARRIVAL OF ARCTIC FNT
AND MV INTO KBTV ARD 20-21Z AND 21-22Z AT KMPV AND 22-24Z IN CT
RVR VLY. SNOWSQUALLS WITH VSBY AOB 1/2SM +SHSN WITH WNW WNDS 15-20KTS
WITH GUSTS IN EXCESS OF 30 KTS.
&&
.PREV DISCUSSION... /ISSUED 245 PM EST SUN MAR 4 2007/
SYNOPSIS...
BIG PICTURE SHOWS DEPARTING MID/UPPER LVL TROF ACRS EASTERN
CANADA...BUT HAVE NOTICED PLENTY OF LEFTOVER MOISTURE ACRS
CENTRAL/EASTERN CANADA THIS AFTN...WHICH WL EVENTUALLY BE PULLED
BACK INTO OUR FA ON MONDAY. MEANWHILE...STRONG 5H VORT...ALONG WITH
GOOD ULVL ENERGY AND SOME MOISTURE IS NOW LOCATED WEST OF HUDSON
BAY. THIS SYSTEM WL DEEPEN AND DIVE SE TOWARD OUR FA ON MONDAY AND
INTERACT WITH LEFTOVER ATLANTIC MOISTURE FROM DEPARTING ULVL LOW TO
PRODUCE NUMEROUS SNOW SHOWERS ACRS THE NORTH COUNTRY.
MEANWHILE...TEMPS BEHIND THIS SYSTEM ARE VERY COLD WITH MANY
READINGS BTWN -15 AND -25F ATTM ACRS CENTRAL/NORTHERN CANADA AND
OVERNIGHT LOWS BTWN -25F AND -35F WERE COMMON LAST NIGHT ASSOCIATED
WITH THIS AIRMASS. THIS AIRMASS WL MODIFY SOME ACRS THE GREAT LAKES
AND SOUTHERN CANADA...BUT STILL EXPECTING NEAR RECORD COLD TUESDAY
INTO WEDS ACRS THE REGION. SEE CLIMATE SECTION BELOW FOR THE
DETAILS.
MEANWHILE...SFC ANALYSIS PLACES WEAK TROF ACRS THE NORTHERN CPV AND
DACKS ATTM WITH TYPICAL UPSLOPE/DOWNSLOPE CLOUDS/PRECIP ACCORDING
TO RADAR AND SAT PICS. TEMPS IN DOWNSLOPE REGIONS HAVE WARMED INTO
THE MID/UPPER 30S WITH SOME BREAKS IN THE OVERCAST...WHILE MTN
LOCATIONS CONT IN THE 20S WITH SNOW SHOWERS. FEEL HIGH SUN ANGLE
AND TEMPS IN THE M/U 20S HAS LIMITED ADDITIONAL SNOWFALL
ACCUMULATIONS THIS AFTN ACRS OUR CWA. FURTHERMORE...PLACING SEVERAL
WEB CAM IMAGES IN MOTION...SHOW MANY MTN LOCATIONS STILL SNOWING
LIGHTLY BUT THE SNOW PACK DECREASING...THEREFORE WL LET ADVISORY
EXPIRE.
SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
SHORT TERM FCST WL BE MESO-SCALE UPSLOPE EVENT MONDAY INTO MONDAY
NITE...FOLLOWED BY BITTERLY COLD AIRMASS FOR TUES INTO WEDS.
FIRST...WL ISSUE WINTER STORM WATCH FOR UPSLOPE REGIONS OF THE
NORTHERN DACKS AND WESTERN SLOPES OF THE NORTH/CENTRAL GREEN MTNS
FROM 15Z MONDAY UNTIL 09Z TUES FOR THE POTENTIAL OF 6 OR MORE
INCHES. THE DETAILS...VIGOROUS S/W ENERGY LOCATED JUST WEST OF
HUDSON BAY WL DIVE SOUTH TOWARD OUR FA AND INTERACT WITH LEFTOVER
WRAP AROUND MOISTURE FROM DEPARTING MID/UPPER LVL CYCLONIC
CIRCULATION TO DEVELOP WIDESPREAD SNOW SHOWERS ACRS THE REGION BY
MONDAY AFTN. MEANWHILE...AT THE SURFACE A SHARP ARCTIC FRNT WITH
VERY IMPRESSIVE SFC CONVERGENCE...WHICH WL ENHANCE LLVL MOISTURE AND
LIFT WL BE MOVING FROM NORTHWEST TO SOUTHEAST ACRS OUR CWA ON MONDAY
AFTN. THIS FRNT IS DEPICT VERY NICELY IN THE LATEST SFC TO 850MB
FGEN FIELDS...WHICH SHOWS THE SYSTEM ENTERING SLV/NORTHERN DACKS
BTWN 18Z-21Z...THEN INTO CPV BTWN 21Z-00Z...AND ACRS
CENTRAL/SOUTHERN ZNS BTWN 00Z-03Z. MEANWHILE...AHEAD OF THIS FRNT
SW TO WNW FLW WL HELP TO ENHANCE UPSLOPE PRECIP ALONG THE WESTERN
SLOPES OF THE GREEN/NORTHERN DACKS BY 15Z MONDAY. THIS SNOW IS
EXPECTED TO INCREASE IN AREAL COVERAGE AND INTENSITY BY LATE AFTN AS
STRONG ULVL DYNAMICS AND DEEP LAYER MOISTURE ASSOCIATED WITH S/W AND
WRAP AROUND ADVECTS ACRS OUR CWA. LATEST 12Z NAM SOUNDINGS SHOW A
VERY DEEP LAYER OF MOISTURE (SFC TO 500MB ACRS THE REGION)...ALONG
WITH SFC BASED CAPE BTWN 100-200 J/KG...AND VERY DEEP AND WELL MIXED
ATMOSPHERE FROM THE SFC THRU 700MB...PER THE VERY STEEP LAPSE RATES
AND DEEP UVVS FIELDS (SFC TO 600MB) FOR 6 TO 9 HRS ACRS THE
REGION...ESPECIALLY DURING THE LATE AFTN HOURS. THIS COMBINED WITH
UVVS AND MOISTURE IN FAVORABLE SNOW GROWTH REGION...WL PRODUCE
LARGE ACCUMULATING FLAKE SIZE. THEREFORE...EXPECT NUMEROUS SNOW
SHOWERS AND SQUALLS TO DEVELOP ACRS THE REGION LATE MONDAY INTO
MONDAY NIGHT WITH POTENTIAL FOR 6 OR MORE INCHES POSSIBLE ACRS THE
UPSLOPE REGIONS. MEANWHILE...FEEL DYNAMICS AND DEPTH OF
MOISTURE/LIFT WL BE ENOUGH TO PRODUCE ACCUMULATING SNOWS ACRS THE
CPV VALLEY. CRNT THINKING WOULD SUGGEST TRACE TO 2 FROM
18Z-00Z...WITH ANOTHER TRACE TO 1 POSSIBLE BTWN 00-03Z...WITH
TOTALS OF 1 TO 3 INCHES POSSIBLE. DOWNSLOPING REGIONS OF THE WESTERN
CPV AND UPPER CT RIVER VALLEY WL PROBABLY ONLY SEE A TRACE TO 3
INCHES...BUT FLUFF FACTOR WL BE BIG. PROGGED 85H AND 925MB TEMPS
SUPPORT HIGHS SEVERAL DEGREES COOLER THAN TODAY...BASICALLY MID 20S
MTNS TO L30S VALLEY AND MAY BE MID 30S VSF DUE TO DOWNSLOPING
EFFECTS.
MONDAY NIGHT INTO TUESDAY...CONDITIONS CONT TO BE FAVORABLE FOR
UPSLOPE SNOW THRU 06Z TUES...BUT DEPTH OF MOISTURE DECREASES AFT 06Z
TUES AND EXPECT UPSLOPE SNOWS TO SLOWLY DISSIPATE. THE BIG STORY WL
TURN TO THE BITTERLY COLD AIRMASS THAT WL BE ADVECTING INTO OUR FA
ON BRISK NW WINDS. SOUNDINGS SHOW GOOD MOMENTUM TRANSFER LATE MONDAY
NITE INTO TUESDAY WITH TOP OF THE MIXED LAYER WINDS BTWN 25 AND
35KTS WL CREATE WIND CHILL READINGS BTWN -15F AND -30F BY EARLY TUES
MORNING. IN ADDITION...EXPECT BREEZY CONDITIONS MONDAY NIGHT
ASSOCIATED WITH WELL MIXED LAYER AND STRONG LLVL CAA.
BASED ON 850MB TEMPS NEAR -30F AND PROGGED 925MB TEMPS NEAR
-25F BY 12Z TUES...EXPECT LOWS WITH FRESH SNOW COVER TO BE NEAR -15F
AT SLK TO NEAR -5F AT BTV. TUESDAY...SFC HIGH PRES WL BUILD ACRS
THE FA AND EXPECT JUST A FEW MTN SNOW FLURRIES WITH VERY COLD
TEMPS. PROGGED 925MB TEMPS ARE ONLY BTWN -24C AND -26C ON
TUES...WHICH SUPPORTS HIGHS BTWN 0 AND -5F AT SLK TO 5 TO 10F AT BTV
AND LOWER TEEN AT VSF. SFC HIGH PRES SHIFTS FROM WESTERN NY INTO
CENTRAL NEW ENGLAND BY 12Z WEDS...WHICH WL PROVIDE OUR FA WITH CLR
SKIES AND LIGHT WINDS. HOWEVER...SOME MID/UPPER LVL MOISTURE AHEAD
OF NEXT CLIPPER LIKE SYSTEM MAY IMPACT OUR WESTERN CWA AFT 06Z
WEDS. BASED ON THERMAL PROFILE AND POSITION OF SFC HIGH WL CUT
NUMERICAL GUIDANCE BY 5 TO 10 DEGREES...ESPECIALLY NE KINGDOM ZNS.
THINKING NEAR -20F SLK...TO -10F BTV...-15F MPV...AND -25F ISLAND
POND.
EXTENDED FORECAST /12Z WEDNESDAY THROUGH SUNDAY/...
SIGNIFICANT CHANGES MADE TO THE EARLY PORTION OF THE EXTENDED PERIOD
AS MODELS NOW INDICATE A SECONDARY SURGE OF ARCTIC AIR ON
THURSDAY...PROLONGING WHAT WILL BE AN IMPRESSIVE COLD SNAP FOR EARLY
MARCH.
LIGHT WINDS AND COLD TEMPERATURES EXPECTED ON WEDNESDAY WITH HIGHS
ONLY NEAR 10F IN THE CHAMPLAIN VLY...AND SINGLE DIGITS ABOVE ZERO IN
THE MTNS. A CLIPPER SYSTEM PASSES TO OUR SOUTH ON WEDNESDAY...BUT
WITH TH DRY PBL CONDITIONS...HAVE NOT INCLUDED ANY POPS FOR THIS
FEATURE.
THEREAFTER...POLAR VORTEX DROPS SWD FROM ERN HUDSON BAY AT 18Z
WEDNESDAY INTO NRN ME BY 12Z THURSDAY. SECONDARY SURGE OF 850MB CAA
OCCURS LATE WEDNESDAY NIGHT...AND HAVE INCLUDED A CHANCE OF LIGHT
SNOW SHOWERS ACROSS NRN ZONES AS THIS OCCURS. THE 850MB
TEMPERATURES REMAIN AROUND -30C ACROSS THE FORECAST AREA ON
THURSDAY...WITH PERHAPS SOME LATE-IN-THE-DAY MODERATION ACROSS NRN
NY. WILL KEEP HIGHS GENERALLY 10-15F IN THE LWR ELEVATIONS
THURSDAY...COULD BE LOWER IN NERN VT WHERE COLDEST AIR WILL RESIDE
ALOFT. LGT WINDS AND CLEAR SKIES WITH SFC RIDGE OVERHEAD COULD YIELD
WIDESPREAD BELOW ZERO READINGS EARLY FRIDAY MORNING...ESPECIALLY
AWAY FROM THE ST. LAWRENCE AND CHAMPLAIN VLYS.
MODERATING TEMPERATURES ARRIVE ON FRIDAY AS H5 HEIGHTS BUILD ACROSS
NORTHERN NEW ENGLAND/NEW YORK AND SFC WINDS BECOME SLY. OPERATIONAL
MODELS ARE GENERALLY SLOWER WITH DIGGING UPSTREAM TROUGH...AND
BELIEVE SHOWERS ASSOCIATED WITH NEXT FRONTAL SYSTEM WILL HOLD OFF
UNTIL SATURDAY. IT CONTINUES TO APPEAR THAT SFC LOW TRACK WILL BE
WELL TO OUR WEST /ACROSS THE ERN GREAT LAKES REGION/. BASED ON THIS
AND SFC RIDGE MIGRATING TO OUR EAST...HAVE INDICATED AN EARLY
SATURDAY MIX OF RAIN AND SNOW SHOWERS...CHANGING TO ALL RAIN IN THE
AFTERNOON WITH HIGHS U30S/NEAR 40. ONE EXCEPTION MIGHT BE FAR NERN
VT...WHERE RA/SN HAS BEEN PLACED IN THE GRIDS THROUGHOUT THE DAY.
COLD FRONT TRACKS EASTWARD ACROSS THE NORTH COUNTRY SATURDAY EVENING
WITH MODEST POST-FRONTAL COLD ADVECTION. PRECIPITATION MAY LINGER
INTO SUNDAY IN THE FORM OF RAIN/SNOW SHOWERS...WITH DEVELOPING NWLY
FLOW PATTERN SUGGESTING THE MOST WIDESPREAD ACTIVITY IN THE NRN
ADIRONDACKS AND GREEN MTNS ON SUNDAY WITH OROGRAPHIC FORCING.
AVIATION /20Z SUNDAY THROUGH 18Z MONDAY/...
SCATTERED CONVECTIVE SNOW SHOWERS CONTINUE EARLY THIS AFTN ACROSS
NORTHERN NY EASTWARD INTO THE GREEN MTNS OF VERMONT...WITH THE MOST
PERSISTENT ACTIVITY OCCURRING IN THE MOUNTAINOUS AREAS. HOWEVER...A
SFC TO 700MB TROUGH TRANSLATING EWD FROM THE ST. LAWRENCE VALLEY
WILL TEND TO DRY OUT THE LOW LEVELS...AND SUBSIDENCE IN THE WAKE OF
THIS FEATURE SHOULD CAUSE SNOW SHOWER ACTIVITY TO BECOME MORE ISOLD
ACROSS THE FA BY 22Z. IN THE TAFS...HAVE CONFINED SNOW SHOWER
ACTIVITY DURING THE OVERNIGHT HRS TO KSLK...WHERE STRONG WLY
FLOW...LAKE ONTARIO MOISTURE...AND UPSLOPE MOTION WILL ALLOW FOR
SCATTERED LGT SNOW SHOWERS AT TIMES IN THE NRN ADIRONDACKS. DON/T
EXPECT PRECIPITATION AT THE OTHER TAF SITES OVERNIGHT.
NEXT FEATURE OF INTEREST WILL BE THE STRONG ARCTIC COLD FRONT
MOVING RAPIDLY SEWD OUT OF MANITOBA. THE BOUNDARY IS EVIDENT IN SFC
OBSERVATIONS ACROSS NWRN ONTARIO PROVINCE AT 18Z THIS AFTERNOON. THE
COLD FRONT SHOULD REACH THE ST. LAWRENCE VALLEY AREA OF FAR NRN NY
BY 14Z MONDAY AND SWEEP SEWD ACROSS THE REMAINDER OF THE CWA BY
MID-AFTERNOON. SFC WINDS WILL BACK TO SSW IN ADVANCE OF THE BOUNDARY
TOMORROW MORNING...WITH GUSTS UP TO 20KTS. STRONG LOW-LEVEL
CONVERGENCE ALONG THE BOUNDARY AND SHALLOW INSTABILITY SUGGEST THE
PRESENCE OF A BAND OF SNOW SHOWERS AND POSSIBLE SNOW SHOWERS MOVING
SEWD ALONG WITH THE COLD FRONT. IN THE 18Z SET OF TAFS...WE HAVE
REINTRODUCED SNOW SHOWERS AT KMSS AT 14Z...AND BY 16Z AT KBTV AND
KMPV. LATER SHIFTS WILL NEED TO MONITOR TIMING AND INTENSITY OF
THESE SNOW SHOWERS...BUT A BRIEF PERIOD OF IFR CONDITIONS WITH THE
FROPA IS CERTAINLY POSSIBLE. WINDS WILL SHIFT INTO THE NW AND BECOME
GUSTY TOMORROW AFTERNOON...BUT THIS OCCURS RIGHT AT THE END OF THE
CURRENT TAF PERIOD AND IS NOT PRESENTED INDICATED. CERTAINLY SFC
WIND GUSTS TO 30KTS ARE LIKELY IN THE WAKE OF THIS FRONTAL PASSAGE
TOMORROW AFTERNOON...AS STRONG CAA MOVES INTO THE FA.
CLIMATE...
WITH A BITTERLY COLD AIRMASS EXPECTED ACRS THE NORTH COUNTRY LATE
MONDAY INTO WEDS MORNING WE HAVE PROVIDED SOME RECORDS THAT COULD BE
IN JEOPARDY.
THESE ARE LOW MAX TEMPERATURES FOR OUR CWA FOR MARCH 6TH:
BTV...16F 1990
MSS...14F 1989
MPV...18F 1972
1V4...18F 1923
THE FOLLOWING ARE RECORD LOW TEMPERATURES FOR SITES ACRS OUR CWA ON
MARCH 6TH:
BTV...-20F 1948
MSS...-14F 2003
MPV...-13F 1969
1V4...-22F 1948
THE FOLLOWING ARE RECORD LOW TEMPERATURES FOR SITES ACRS OUR CWA ON
MARCH 7TH:
BTV...-14 1989
MSS...-23 2003
MPV...-17 1989
1V4...-16 1989
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WINTER STORM WATCH FROM 10 AM EST MONDAY THROUGH LATE MONDAY
NIGHT FOR VTZ003-006-008-016>018.
NY...WINTER STORM WATCH FROM 10 AM EST MONDAY THROUGH LATE MONDAY
NIGHT FOR NYZ029>031.
&&
SHORT TERM...SLW
AVIATION...SLWHazardous weather outlook, Mar 4, 3:34 PM EST, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 334 PM EST SUN MAR 4 2007 NYZ026>031-034-035-087-VTZ001>012-016>019-051200- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 334 PM EST SUN MAR 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS FORECAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTER STORM WATCH IS IN EFFECT FOR THE NORTHERN ADIRONDACKS AND GREEN MOUNTAIN AND ADJACENT WEST SLOPES FROM 10 AM MONDAY THROUGH 4 AM TUESDAY...FOR POSSIBLE SNOW ACCUMULATIONS OF 6 OR MORE INCHES. A STRONG ARCTIC COLD FRONT ACROSS NORTHWEST ONTARIO LATE THIS AFTERNOON WILL TRACK INTO THE ST. LAWRENCE VALLEY OF NORTHERN NEW YORK BY MID MORNING MONDAY...AND ACROSS THE REMAINDER OF THE NORTH COUNTRY BY MID AFTERNOON MONDAY. A PERIOD OF SNOW SHOWERS AND POSSIBLE SNOW SQUALLS ARE EXPECTED WITH THE FRONTAL PASSAGE MONDAY AFTERNOON...AND MAY RESULT IN DIFFICULT TRAVEL CONDITIONS WITH AREAS OF VERY LOW VISIBILITY. A QUICK 1 TO 3 INCHES IS EXPECTED ACROSS THE ST. LAWRENCE VALLEY...THE CHAMPLAIN VALLEY...AND THE CONNECTICUT VALLEY WITH THESE SQUALLS. THE HEAVIEST AND MOST PERSISTENT SNOW SHOWERS WILL OCCUR IN THE NORTHERN ADIRONDACKS AND GREEN MOUNTAINS...WHERE WINTER STORM WATCHES HAVE BEEN POSTED FOR POSSIBLE ADDITIONAL ACCUMULATIONS. WIND CHILL ADVISORIES OR WARNINGS MAY BE REQUIRED MONDAY NIGHT INTO TUESDAY. AN UNSEASONABLY COLD AIR MASS WILL RESIDE OVER THE REGION THROUGH THURSDAY...WITH HIGHS ONLY IN THE SINGLE DIGITS ABOVE ZERO TO LOWER TEENS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...ALTHOUGH SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN BURLINGTON. BANACOS
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 4:27 AM EST | Snow and Blowing Snow Advisory | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 2 more | 17 hr |
| Mar 5, 4:27 AM EST | Wind Chill Warning | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 2 more | 42 hr |
| Mar 5, 4:27 AM EST | Winter Storm Warning | BTV | Addison, Chittenden, Franklin, Lamoille, Orleans, Washington | 17 hr |
Nearby
Wind Chill Advisories in Vermont, 2007Wind Chill Advisories in New York, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.